# SDR A6WA20121114591

- Difficulty date: November 12, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 21,943 hours, 21,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT BETWEEN FS 625.3 AND 640 RIGHT AFT FUSELAGE.  REPAIRED IAW BOMBARDIER REO 601R-53-61-4685 REV A.
